Translator Disclaimer
January/February 2015 Blow-up behavior of solutions to the heat equation with nonlinear boundary conditions
Junichi Harada
Adv. Differential Equations 20(1/2): 23-76 (January/February 2015).

Abstract

We study the asymptotic behavior of blow-up solutions of the heat equation with nonlinear boundary conditions. In particular, we classify the asymptotic behavior of blow-up solutions and investigate the spacial singularity of their blow-up profiles.

Citation

Download Citation

Junichi Harada. "Blow-up behavior of solutions to the heat equation with nonlinear boundary conditions." Adv. Differential Equations 20 (1/2) 23 - 76, January/February 2015.

Information

Published: January/February 2015
First available in Project Euclid: 11 December 2014

zbMATH: 1322.35079
MathSciNet: MR3297779

Subjects:
Primary: 35B44

Rights: Copyright © 2015 Khayyam Publishing, Inc.

JOURNAL ARTICLE
54 PAGES

This article is only available to subscribers.
It is not available for individual sale.
+ SAVE TO MY LIBRARY

SHARE
Vol.20 • No. 1/2 • January/February 2015
Back to Top